Advertisement

Positivity

pp 1–40 | Cite as

Mixed Morrey spaces

  • Toru NogayamaEmail author
Article
  • 8 Downloads

Abstract

We introduce mixed Morrey spaces and show some basic properties. These properties extend the classical ones. We investigate the boundedness in these spaces of the iterated maximal operator, the fractional integral operator and singular integral operator. Furthermore, as a corollary, we obtain the boundedness of the iterated maximal operator in classical Morrey spaces. We also establish a version of the Fefferman–Stein vector-valued maximal inequality and some weighted inequalities for the iterated maximal operator in mixed Lebesgue spaces.

Keywords

Morrey spaces Mixed norm Hardy–Littlewood maximal operator Fefferman–Stein vector-valued inequality Fractional integral operator Singular integral operator 

Mathematics Subject Classification

42B25 42B35 

Notes

Acknowledgements

The author would like to thank Professor Yoshihiro Sawano for enthusiastic guidance and be also grateful to Professor Hitoshi Tanaka for his kind suggestion on the fractional integral operators. Furthermore, the author thanks the anonymous referee for his/her comments on this paper, which improved readability.

References

  1. 1.
    Adams, D.R.: A note on Riesz potentials. Duke Math. J. 42, 765–778 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Anderson, K.F., John, R.T.: Weighted inequalities for vector-valued maximal functions and singular integrals. Stud. Math. 69, 19–31 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bagby, R.J.: An extended inequality for the maximal function. Proc. Am. Math. Soc. 48, 419–422 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Benedek, A., Panzone, R.: The spaces \(L^{P}\), with mixed norm. Duke Math. J. 28, 301–324 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chiarenza, F., Frasca, M.: Morrey spaces and Hardy–Littlewood maximal function. Rend. Mat. 7, 273–279 (1987)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Curbera, G.P., García-Cuerva, J., Martell, J.M., Pérez, C.: Extrapolation with weights, rearrangement-invariant function spaces, modular inequalities and applications to singular integrals. Adv. Math. 20 203(1), 256–318 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Duoandikoetxea, J.: Fourier analysis. Translated and revised from the 1995 Spanish original by D. Cruz-Uribe. Graduate Studies in Mathematics, vol. 29. American Mathematical Society, Providence (2001)Google Scholar
  8. 8.
    Fefferman, C., Stein, E.: Some maximal inequalities. Am. J. Math 93, 107–115 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Grafakos, L.: Classical Fourier Analysis. Graduate Texts in Mathmatics, vol. 249. Springer, New York (2008)zbMATHGoogle Scholar
  10. 10.
    Jessen, B., Marcinkiewicz, J., Zygmund, A.: Note on the differentiability of multiple integrals. Fund. Math. 25, 217–234 (1935)CrossRefzbMATHGoogle Scholar
  11. 11.
    Liu, F., Torres, R., Xue, Q., Yabuta, K.: Multilinear strong maximal operators on mixed Lebesgue spaces (Preprint)Google Scholar
  12. 12.
    Morrey Jr., C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Am. Math. Soc. 43(1), 126–166 (1938)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal function. Trans. Am. Math. Soc. 165, 207–226 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Muckenhoupt, B., Hunt, R., Weeden, R.: Weighted norm inequalities for the conjugate function and the Hilbert transform. Trans. Am. Math. Soc. 176, 227–251 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Peetre, J.: On the theory of \({\cal{L}}_{p, \lambda }\) spaces. J. Funct. Anal. 4, 71–87 (1969)CrossRefGoogle Scholar
  16. 16.
    Sawano, Y., Hakim, D.I., Gunawan, H.: Non-smooth atomic decomposition for generalized Orlicz–Morrey spaces. Math. Nachr. 288(14–15), 1741–1775 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Sawano, Y., Tanaka, H.: Morrey spaces for non-doubling measures. Acta Math. Sinica 21(6), 1535–1544 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Stein, E.M.: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Mathematical Series, vol. 43. Princeton University Press, Princeton (1993)zbMATHGoogle Scholar
  19. 19.
    Stöckert, B.: Ungleichungen von Plancherel–Polya–Nikol’skij typ in gewichteten \(L_p^{\Omega }\)- Räumen mit gemischten Norm. Math. Nach. 86, 19–32 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Tanaka, H.: Personal communicationGoogle Scholar
  21. 21.
    Tang, L., Xu, J.: Some properties of Morrey type Besov–Triebel spaces. Math. Nachr. 278, 904–917 (2005)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsTokyo Metropolitan UniversityHachiojiJapan

Personalised recommendations